MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; PACK,COLD,INSTANT,STANDARD,6"X9"

MEDLINE INDUSTRIES, LP Medline; PACK,COLD,INSTANT,STANDARD,6"X9"
Model Number MDS137000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 after activating the cold pack "according to instructions on the pack", the cold pack was place on the patient's right side of her nose when the pack leaked, and went into the patient's mouth.The customer reported they are uncertain if it went into her eyes and the patient "didn't swallow the liquid".The customer reported they rinsed the mouth with water and rinsed the eyes with normal saline.The customer reported there is "no harm that we know of" related to the reported incident.Sample requested to be returned.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Reported to healthcanada under reporter file number (b)(4).
 
Event or Problem Description
According to the customer, on (b)(6) 2023 after activating the cold pack "according to instructions on the pack," the cold pack was place on the patient's right side of her nose when the pack leaked, and went into the patient's mouth.

Brand Name
Medline
Common Device Name
PACK,COLD,INSTANT,STANDARD,6"X9"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16462590
Report Number1417592-2023-00084
Device Sequence Number6573176
Product Code IMD
UDI-Device Identifier00080196732336
UDI-Public00080196732336
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMDS137000
Device Catalogue NumberMDS137000
Device Lot NumberRA22227CAN1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown